Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 236, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 4:38 PM EDT for 11 counties in Georgia. It was in force for 52 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 7, 2025, 5:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Murray County, GA, Paulding County, GA, Polk County, GA, Walker County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:45 PM EDT | TSTM WND DMG | 3 Ene Braswell, GA | Car trapped between two downed trees and downed powerlines near the intersection of Braswell Mountain Rd and Thomas Rd. No injuries. |
| Jun 7, 4:50 PM EDT | TSTM WND DMG | 1 S Lindale, GA | A caller reported 2 trees were downed in the 90 block of Donahoo Road. |
| Jun 7, 5:00 PM EDT | TSTM WND DMG | 1 Se Lindale, GA | Numerous snapped and uprooted trees along Ramblewood Drive in the Silver Creek community. |
| Jun 7, 5:00 PM EDT | TSTM WND DMG | 1 Sw Fish Creek, GA | Tree reported down at the 100 block of Bethlehem Rd. |
| Jun 7, 5:00 PM EDT | TSTM WND DMG | 2 Sw Van Wert, GA | Tree down across roadway on 1300 block of Hutchings Mountain Rd. |
| Jun 7, 5:00 PM EDT | TSTM WND DMG | Rockmart, GA | Tree down on powerlines and blocking roadway near intersection of College St and Central St. |
| Jun 7, 5:06 PM EDT | TSTM WND DMG | 3 Ese Adairsville, GA | The Emergency Manager relayed a report of a tree down along Adams Way Northwest. |
| Jun 7, 5:09 PM EDT | TSTM WND DMG | 3 W Kingston, GA | Emergency Manager reported a tree down in the 1200 block of Kingston Highway NW (GA 293). |
| Jun 7, 5:09 PM EDT | TSTM WND DMG | 5 N Cassville, GA | The Emergency Manager relayed a report of a tree down in the 400 block of Clear Creek Road. |
| Jun 7, 5:10 PM EDT | TSTM WND DMG | 4 S Folsom, GA | The Emergency Manager relayed a report of multiple trees down in the 100 block of Pleasant Valley Road NW. |
| Jun 7, 5:11 PM EDT | TSTM WND DMG | 2 N Draketown, GA | Tree reported down in the road on Golden Rd near Allgood Church Rd. |
| Jun 7, 5:14 PM EDT | TSTM WND DMG | 2 Sw Pine Log, GA | The Emergency Manager relayed a report of a tree down along the 800 block of Richards Road NE. |
| Jun 7, 5:14 PM EDT | TSTM WND DMG | 3 W Euharlee, GA | The Emergency Manager reported a tree down in the 100 block of Wade Road. |
| Jun 7, 5:14 PM EDT | TSTM WND DMG | 4 Sse Adairsville, GA | The Emergency Manager relayed a report of a tree down in the 200 block of Old Highway 41 NW. |
| Jun 7, 5:14 PM EDT | TSTM WND DMG | 5 Ssw Folsom, GA | The Emergency Manager relayed a report of a tree down in the 100 block of Mathews Road Northwest. |
| Jun 7, 5:16 PM EDT | TSTM WND DMG | 2 Wnw Pine Log, GA | The Emergency Manager relayed a report of a downed tree near Nalley Road NW and Highway 140 NE. |
| Jun 7, 5:17 PM EDT | TSTM WND DMG | 3 N New Georgia, GA | Four live powerlines reported down in road on Paul Harris Rd near the intersection with Cumberland Ave. |
| Jun 7, 5:17 PM EDT | TSTM WND DMG | 3 Sw Cassville, GA | The Emergency Manager relayed a report of multiple trees down near the intersection of Old Martin Road and Wynn Road SW. |
| Jun 7, 5:17 PM EDT | TSTM WND DMG | 4 Nne Cassville, GA | The Emergency Manager relayed a report of a tree down along the 90 block of Gaines Road Northwest. |
| Jun 7, 5:18 PM EDT | TSTM WND DMG | Cassville, GA | The Emergency Manager relayed a report of a tree down along Akin Road NW. |
| Jun 7, 5:20 PM EDT | TSTM WND DMG | 1 S White, GA | The Emergency Manager relayed a report of a tree down along Tracey Lane NE. |
| Jun 7, 5:20 PM EDT | TSTM WND DMG | 2 Ese Carters, GA | A tree was downed on Carters Dam Road at Marina Road. |
| Jun 7, 5:20 PM EDT | TSTM WND DMG | 3 Wnw Cartersville, GA | The Emergency Manager relayed a report of a downed tree along Weems Spur SW. |
| Jun 7, 5:23 PM EDT | TSTM WND DMG | 2 Se Pine Log, GA | The Emergency Manager relayed a report of a tree down along the 200 block of East Valley Road NE. |
| Jun 7, 5:27 PM EDT | TSTM WND DMG | 2 Se Cassville, GA | The Emergency Manager relayed a report of a tree down near the intersection of Hawk Road and Ridgedale Road NW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
938
WUUS52 KFFC 072038
SVRFFC
GAC015-055-115-123-129-143-213-223-233-295-313-072130-
/O.NEW.KFFC.SV.W.0236.250607T2038Z-250607T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
438 PM EDT Sat Jun 7 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Haralson County in northwestern Georgia...
Southwestern Gilmer County in north central Georgia...
Southwestern Murray County in northwestern Georgia...
Floyd County in northwestern Georgia...
South central Whitfield County in northwestern Georgia...
Southeastern Walker County in northwestern Georgia...
Gordon County in northwestern Georgia...
Polk County in northwestern Georgia...
Chattooga County in northwestern Georgia...
Bartow County in northwestern Georgia...
* Until 530 PM EDT.
* At 438 PM EDT, severe thunderstorms were located along a line
extending from near Trion to near Seney to near Fruithurst, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Cartersville, Calhoun, Dallas, Cedartown, Summerville,
Buchanan, Adairsville, Rockmart, Euharlee, Hiram, Tallapoosa,
Trion, Emerson, Aragon, Cave Spring, White, Kingston, Resaca, and
Braswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3463 8546 3466 8462 3455 8460 3455 8465
3451 8466 3435 8464 3435 8465 3408 8466
3408 8474 3395 8474 3395 8472 3391 8472
3383 8478 3380 8498 3381 8505 3379 8505
3375 8536 3410 8543
TIME...MOT...LOC 2038Z 267DEG 48KT 3459 8529 3415 8511 3378 8545
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
677
WWUS52 KFFC 072057
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Sat Jun 7 2025
GAC015-055-115-123-129-143-213-223-233-295-313-072130-
/O.CON.KFFC.SV.W.0236.000000T0000Z-250607T2130Z/
Paulding GA-Haralson GA-Gilmer GA-Murray GA-Floyd GA-Whitfield GA-
Walker GA-Gordon GA-Polk GA-Chattooga GA-Bartow GA-
457 PM EDT Sat Jun 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR PAULDING...NORTHERN HARALSON...SOUTHWESTERN GILMER...SOUTHWESTERN
MURRAY...FLOYD...SOUTH CENTRAL WHITFIELD...SOUTHEASTERN WALKER...
GORDON...POLK...NORTHEASTERN CHATTOOGA AND BARTOW COUNTIES...
At 457 PM EDT, severe thunderstorms were located along a line
extending from near Sugar Valley to Cartersville to Buchanan, moving
east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Rome, Cartersville, Calhoun, Dallas, Cedartown, Buchanan,
Adairsville, Rockmart, Euharlee, Hiram, Tallapoosa, Emerson, Aragon,
White, Kingston, Resaca, Braswell, Plainville, Taylorsville, and
Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 8462 3455 8460 3455 8465 3451 8466
3435 8464 3435 8465 3408 8466 3408 8474
3395 8474 3395 8472 3391 8472 3383 8478
3380 8498 3381 8505 3379 8505 3375 8536
3409 8530 3464 8526
TIME...MOT...LOC 2057Z 267DEG 48KT 3460 8500 3416 8482 3379 8517
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$539
WWUS52 KFFC 072120
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Sat Jun 7 2025
GAC055-115-143-295-313-072129-
/O.CAN.KFFC.SV.W.0236.000000T0000Z-250607T2130Z/
Haralson GA-Floyd GA-Whitfield GA-Walker GA-Chattooga GA-
520 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARALSON...FLOYD...
SOUTH CENTRAL WHITFIELD...SOUTHEASTERN WALKER AND NORTHEASTERN
CHATTOOGA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3466 8462 3455 8460 3455 8465 3451 8466
3435 8464 3408 8466 3408 8474 3390 8472
3383 8478 3380 8498 3381 8503 3390 8504
3391 8516 3410 8508 3411 8505 3421 8505
3425 8501 3462 8499 3462 8493 3465 8492
TIME...MOT...LOC 2119Z 270DEG 48KT 3461 8467 3417 8449 3380 8484
$$
GAC015-123-129-213-223-233-072130-
/O.CON.KFFC.SV.W.0236.000000T0000Z-250607T2130Z/
Paulding GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-Bartow GA-
520 PM EDT Sat Jun 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR PAULDING...SOUTHWESTERN GILMER...SOUTHWESTERN MURRAY...GORDON...
EASTERN POLK AND BARTOW COUNTIES...
At 519 PM EDT, severe thunderstorms were located along a line
extending from Carters to Holly Springs to near New Georgia, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cartersville, Calhoun, Dallas, Adairsville, Rockmart, Euharlee,
Hiram, Emerson, Aragon, White, Kingston, Resaca, Braswell,
Taylorsville, Cassville, Yorkville, Fairmount, Ranger, Burnt Hickory
Ridge, and Red Top Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 8462 3455 8460 3455 8465 3451 8466
3435 8464 3408 8466 3408 8474 3390 8472
3383 8478 3380 8498 3381 8503 3390 8504
3391 8516 3410 8508 3411 8505 3421 8505
3425 8501 3462 8499 3462 8493 3465 8492
TIME...MOT...LOC 2119Z 270DEG 48KT 3461 8467 3417 8449 3380 8484
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$377
WWUS52 KFFC 072125
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sat Jun 7 2025
GAC015-123-129-213-223-233-072134-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-250607T2130Z/
Paulding GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-Bartow GA-
525 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING...SOUTHWESTERN
GILMER...SOUTHWESTERN MURRAY...GORDON...EASTERN POLK AND BARTOW
COUNTIES WILL EXPIRE AT 530 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Gordon, Bartow, and Paulding counties.
&&
LAT...LON 3466 8462 3455 8460 3455 8465 3451 8466
3435 8464 3408 8466 3408 8474 3390 8472
3383 8478 3380 8498 3381 8503 3390 8504
3391 8516 3410 8508 3411 8505 3421 8505
3425 8501 3462 8499 3462 8493 3465 8492
TIME...MOT...LOC 2124Z 267DEG 48KT 3461 8461 3417 8443 3380 8478
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 7, 1:46 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- A line of strong to severe thunderstorms will move through
north Georgia between 4 PM and 11 PM this evening, with
damaging winds in the 50 to 70 mph range being the primary
threat.
- An isolated severe wind threat may continue on Sunday,
especially in central Georgia.
This Evening & Tonight
The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.
Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.
Weather Concerns for Sunday:
Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.
Albright
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- Chances for showers and thunderstorms each afternoon over the
next 7 days, with potential for severe thunderstorms once
again on Monday.
- Any storms that do form will be efficient rainfall producers,
capable of supporting localized/nuisance flooding.
A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.
The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.
Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.
For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025
A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.
//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.
Albright
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 84 66 86 / 80 40 20 50
Atlanta 71 83 68 85 / 80 60 30 70
Blairsville 64 79 60 82 / 90 50 20 50
Cartersville 69 83 65 86 / 80 60 20 60
Columbus 74 89 70 87 / 50 60 50 90
Gainesville 69 82 66 84 / 80 50 20 50
Macon 74 88 70 87 / 50 60 50 80
Rome 69 84 66 86 / 70 60 20 60
Peachtree City 70 84 67 85 / 80 60 30 70
Vidalia 75 90 72 87 / 20 50 60 90
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Albright
LONG TERM....96
AVIATION...AlbrightHazardous weather outlook, Jun 7, 11:51 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sat Jun 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sat Jun 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A line of strong to severe thunderstorms will move across north and central Georgia between 4 PM and 11 PM this evening. Wind gusts in the 50 to 70 mph range are the primary potential hazard. Damage to trees in and power lines is likely for some areas along and north of Interstate 20. Frequent lighting will also occur, and a brief burst of hail or a spin up tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are possible Sunday, especially in central Georgia. A few storms could be severe, especially across central Georgia, with the primary hazard being isolated damaging wind gusts. Daily thunderstorm activity will continue in Georgia through next Thursday. A limited potential for severe weather will exist each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jun 6, 8:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 6, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 32 min |
| Jun 6, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 18 min |
| Jun 6, 11:30 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 7, 12:00 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 7, 12:26 AM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Haralson, Polk, Walker | 47 min |
| Jun 7, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 40 min |
| Jun 7, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 44 min |
| Jun 7, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Union, Whitfield | 42 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more | 46 min |
| Jun 7, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 42 min |
| Jun 7, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, Pickens | 42 min |
| Jun 7, 5:34 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin | 26 min |
| Jun 7, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union, White | 34 min |
| Jun 7, 5:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more | 26 min |
| Jun 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more | 50 min |
| Jun 7, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Hall, Lumpkin, White | 28 min |
| Jun 7, 6:03 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 27 min |
| Jun 7, 6:07 PM EDT | Special Weather Statement | FFC | Butts, Harris, Henry, Lamar, Meriwether, Pike and 2 more | 38 min |
| Jun 7, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more | 48 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton | 30 min |
| Jun 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 37 min |
| Jun 7, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 29 min |
| Jun 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more | 41 min |
| Jun 7, 6:41 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jun 7, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 45 min |
| Jun 7, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more | 44 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 26 min |
| Jun 7, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Jun 7, 7:06 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 24 min |
| Jun 7, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 35 min |
| Jun 7, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 25 min |
| Jun 7, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 35 min |
| Jun 7, 7:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 7, 7:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.